# SDR SWAA2023020783291

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT COVER LOCATED BS332 AT LEVEL STR9R AT FWD GALLEY AREA 2022-697149<[01] REPLACED SERVICE DOOR CUT OUT COVER LOCATED BS332 AT LEVEL STR9R AT FWD GALLEY AREA IAW BOEING 737-700 AMM-52-71-11-400-801 STEP 3F (5);[02] REPLACED SERVICE DOOR CUT OUT COVER LOCATED BS332 AT LEVEL STR9R AT FWD GALLEY AREA IAW BOEING 737-700 AMM-52-71-11-400-801 STEP 3F (5)
